메뉴 건너뛰기




Volumn 47, Issue 10, 1999, Pages 1537-1548

Lateness probability of a retransmission scheme for error control on a two-state Markov channel

Author keywords

[No Author keywords available]

Indexed keywords

ALGORITHMS; COMMUNICATION CHANNELS (INFORMATION THEORY); CONSTRAINT THEORY; ERROR ANALYSIS; MARKOV PROCESSES; MATHEMATICAL MODELS; NETWORK PROTOCOLS; SIGNAL RECEIVERS; TELECOMMUNICATION SERVICES;

EID: 0033339755     PISSN: 00906778     EISSN: None     Source Type: Journal    
DOI: 10.1109/26.795822     Document Type: Article
Times cited : (62)

References (19)


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.